# SDR USAA2011092600010

- Difficulty date: August 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725131120200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - COUNTERSINKS IN RIGHT WING FUEL PANEL 640LB CORRODED & PITTED BETWEEN WS9235 TO WS9704.  REPLACED RIGHT WING FUEL PANEL 640LB IAW A319 SRM 51-42-11.
